# SDR UPS07M50728

- Difficulty date: July 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING INBOARD FLAP UPPER SURFACE SKIN DENT.  LEFT WING I/B FLAP UPPER SURFACE SKIN DENT AREA TRIMMED OUT.  HFEC INSP C/OUT ON TRIMMED OUT FOUND NO CRACK.  REPAIR DOUBLER FABRICATED USING MAT'L 2024T3-0.040" & HOLES PICKED UP.  REPAIR PARTS REPROTECTED & PAINTED.  REPAIR PARTS INSTALLED AS PER SRM 57-10-00 VOL I REV 38 FIG 34.
